Alert archive / Mississippi / Dense Fog Advisories in 2008
Dense Fog Advisory 21, NWS Mobile, AL
NWS Mobile, AL issued this dense fog advisory at Dec 25, 2008, 3:40 PM CST for George County, Stone County, Mississippi. It took effect at Dec 25, 2008, 6:00 PM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Dec 25, 2008, 3:40 PM CST (21:40 UTC)
- In effect from
- Dec 25, 2008, 6:00 PM CST
- Expired
- Dec 26, 2008, 3:58 AM CST
- In force
- 10 hr
- Issued by
- NWS Mobile, AL
Counties George County, MS, Stone County, MS
The radar
The Mobile radar (KMOB), 63 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.7 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 192 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 482 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMOB 252140 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 340 PM CST THU DEC 25 2008 ...A DENSE FOG ADVISORY IS NOW IN EFFECT FOR COASTAL SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE THROUGH 10 AM CST FRIDAY MORNING... .A WARM...MOIST...SOUTHERLY FLOW IS FORECAST TO PERSIST. DUE TO COOLER WATER TEMPERATURES NEAR THE COAST...OVER BAYS AND COASTAL WATERWAYS AND THE PRESENCE OF HIGH LEVELS OF LOW LEVEL MOISTURE...DENSE SEA FOG IS EXPECTED TO QUICKLY SET IN OFF THE GULF AND IMPACT THE COAST. ALZ061>064-FLZ001>006-MSZ078-079-260545- /O.NEW.KMOB.FG.Y.0021.081226T0000Z-081226T1600Z/ UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN- INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-STONE-GEORGE- INCLUDING THE CITIES OF...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA... FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY... MYRTLE GROVE...JAY...PACE...MILTON...GULF BREEZE...CRESTVIEW... WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE... EGLIN AFB...VALPARAISO...WIGGINS...LUCEDALE 340 PM CST THU DEC 25 2008 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST FRIDAY. MARINE SURFACE DATA PLATFORMS OVER MOBILE BAY AND AT DAUPHIN ISLAND SHOW COOL WATER TEMPERATURES NEAR 55 DEGREES. DEWPOINTS FROM 65 TO 70 ALONG WITH LIGHT SOUTH TO SOUTHEAST WINDS ARE SUPPORTIVE OF DENSE SEA FOG TO QUICKLY SET IN OFF THE GULF AND IMPACT THE COAST. WIDESPREAD VISIBILITIES AT OR BELOW A QUARTER MILE IS ANTICIPATED. VISIBILITIES COULD DROP TO AROUND ZERO...ESPECIALLY ALONG INTERSTATE 10 OVER MOBILE...ESCAMBIA AND BLACK WATER BAYS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. $$
2 follow-up statements
000 WWUS74 KMOB 260538 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1138 PM CST THU DEC 25 2008 ...A DENSE FOG ADVISORY IS IN EFFECT FOR COASTAL SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE THROUGH 10 AM CST FRIDAY MORNING... .A WARM AND MOIST SOUTHERLY FLOW IS EXPECTED TO PERSIST OVERNIGHT. DENSE FOG HAS DEVELOPED AS THE MOIST AIR FLOWS NORTH OVER THE COOLER NEAR SHORE WATERS. DENSE FOG WILL CONTINUE INTO MID MORNING FRIDAY...THE FOG BEING ESPECIALLY DENSE NEAR BAYS...STREAMS AND RIVERS. VISIBILITY AT TIMES BEING REDUCED TO NEAR ZERO. ALZ061>064-FLZ001>006-MSZ078-079-261300- /O.CON.KMOB.FG.Y.0021.000000T0000Z-081226T1600Z/ UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN- INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-STONE-GEORGE- INCLUDING THE CITIES OF...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA... FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY... MYRTLE GROVE...JAY...PACE...MILTON...GULF BREEZE...CRESTVIEW... WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE... EGLIN AFB...VALPARAISO...WIGGINS...LUCEDALE 1138 PM CST THU DEC 25 2008 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST FRIDAY... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST FRIDAY. WIDESPREAD VISIBILITIES AT OR BELOW A QUARTER MILE IS EXPECTED TO PERSIST OVER THE ADVISORY AREA INTO MID MORNING FRIDAY. VISIBILITIES COULD DROP TO AROUND ZERO...ESPECIALLY ALONG INTERSTATE 10 OVER MOBILE BAY...ESCAMBIA BAY AND BLACK WATER BAY. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR LOW BEAM HEADLIGHTS...AND BE PREPARED FOR SLOW MOVING TRAFFIC. $$
000 WWUS74 KMOB 260958 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 358 AM CST FRI DEC 26 2008 ...DENSE FOG ADVISORY FOR THE COASTAL COUNTIES OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE HAS BEEN CANCELLED... .STRONGER LOW LEVEL FLOW HAS NOT ALLOWED AREAS OF DENSE FOG TO FORM DURING THE OVERNIGHT HOURS. A FEW PATCHES OF DENSE FOG HAVE FORMED ALONG THE WESTERN FLORIDA PANHANDLE...BUT THESE ARE ISOLATED. ALZ061>064-FLZ001>006-MSZ078-079-261100- /O.CAN.KMOB.FG.Y.0021.000000T0000Z-081226T1600Z/ UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN- INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-STONE-GEORGE- INCLUDING THE CITIES OF...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA... FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY... MYRTLE GROVE...JAY...PACE...MILTON...GULF BREEZE...CRESTVIEW... WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE... EGLIN AFB...VALPARAISO...WIGGINS...LUCEDALE 358 AM CST FRI DEC 26 2008 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE DENSE FOG ADVISORY. STRONGER LOW LEVEL FLOW HAS NOT ALLOWED AREAS OF DENSE FOG TO FORM DURING THE OVERNIGHT HOURS. A FEW PATCHES OF DENSE FOG HAVE FORMED ALONG THE WESTERN FLORIDA PANHANDLE...BUT THESE ARE ISOLATED. PERSONS SHOULD STILL EXERCISE CAUTION THIS MORNING UNTIL THESE PATCHES OF DENSE FOG MIX OUT. $$
What forecasters said that day
The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this dense fog advisory went out at Dec 25, 3:17 PM CST, 23 minutes earlier.
Area forecast discussion, Dec 25, 3:17 PM CST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
317 PM CST THU DEC 25 2008
.SHORT TERM TONIGHT AND FRIDAY...THE SURFACE FRONT HAS STALLED
OVER THE FAR NORTHWEST ZONES WITH ISOLATED SHOWERS BEING LIFTED
ISENTROPICALLY IN THE UNSEASONABLY WARM AND MOIST AIRMASS OVER THE
COASTAL COUNTIES. EXPECT A SMALL CHANCE OF SHOWERS TO CONTINUE IN
THE NEAR TERM. A LARGE SURFACE RIDGE OF HIGH PRESSURE EXTENDING OVER
THE MID ATLANTIC WILL ALLOW SOUTHEAST FLOW TO BECOME BETTER
ESTABLISHED. THIS WILL CAUSE A NORTHWEST RETREAT AND THE EVENTUAL
DEMISE OF THE FRONT. THE DENSE FOG STORY LOOKS TO CONTINUE. MARINE
SURFACE DATA PLATFORMS OVER MOBILE BAY AND AT DAUPHIN ISLAND SHOW
COOL WATER TEMPERATURES NEAR 55 DEGREES. CONSIDERING THIS ALONG WITH
DEWPOINTS FROM 65 TO 70 AND LIGHT SOUTH TO SOUTHEAST WINDS...THESE
CONDITIONS SUPPORT ADVECTIVE DENSE SEA FOG TO QUICKLY SET IN OFF THE
GULF AND IMPACT THE COAST. WIDESPREAD VISIBILITIES AT OR BELOW A
QUARTER MILE IS ANTICIPATED AND WILL GO AHEAD AND ISSUE A DENSE FOG
ADVISORY FOR THESE AREAS THROUGH 10 AM FRIDAY MORNING. WILL LET THE
EVENING SHIFT MONITOR OBSERVATIONS FOR ANY NORTHWARD ADJUSTMENT TO
THE ADVISORY. USING A PERSISTENCE APPROACH...HAVE MADE AN UPWARD
ADJUSTMENT BY A FEW DEGREES FOR NIGHTTIME LOWS AS GUIDANCE HAS BEEN
COMING IN COOLER. DAILY HIGHS ON FRIDAY LOOK TO BE SHORT OF RECORD
TERRITORY BY AROUND 3 DEGREES.
.LONG TERM SATURDAY THROUGH THURSDAY...UNSEASONABLY WARM AND MOIST
AIRMASS REMAINS IN PLACE TO START THE WEEKEND WITH THE POTENTIAL OF
COASTAL FOG. THEN A COLD FRONTAL PASSAGE IS FORECAST LATE SATURDAY
INTO SUNDAY MORNING. THE 12UTC RUN OF THE GFS HAS THE FRONT EASTWARD
TO NEAR TALLAHASSEE WHICH IS FASTER THAN THE ECMWF/UKMET AND TO SOME
EXTENT THE CANADIAN. THE CONSENSUS HAS THE FRONT THROUGH THE MOBILE
AND EVERGREEN AREAS AROUND DAYBREAK SUNDAY. WE WILL KEEP LIKELY TO
CATEGORICAL POPS GOING IN THE WEST/NORTHWEST SATURDAY NIGHT AND EARLY
SUNDAY...THEN LIKELY IN THE EAST/SOUTHEAST SUNDAY...CLOSER TO THE
FRONTAL POSITION. MOST UNSTABLE CAPE LOOKS TO BE 400-700 J/KG RANGE
AHEAD OF THE FRONT SATURDAY NIGHT AND SUNDAY MORNING. 1000-1500 J/KG
OVER THE COASTAL WATERS. THAT IS ENOUGH INSTABILITY FOR
THUNDERSTORMS...SO WILL KEEP THAT IN THE FORECAST. AS FOR STRONG TO
SEVERE STORMS SATURDAY INTO SUNDAY...WE COULD SEE A FEW STRONG STORMS
GIVEN PASSING SOUTHERN EDGE OF THE LOW LEVEL JET AXIS...BUT THE 850
MB JET MAX PASSES WELL INLAND...NORTH OF OUR AREA WITH OUR NORTHERN
ZONES BEING CLIPPED BY THE 35-45 KT PORTION OF THE JET. WITH
SUFFICIENTLY BACKED WINDS...COULD STILL SEE SOME ORGANIZED UPDRAFTS
AND DEEPER ROTATIONS...SO THERE DOES SEEM TO BE SOME RISK OF SEVERE
WEATHER FOR THE WEEKEND. WITH THE MAIN UPPER DYNAMICS PASSING WELL TO
THE NORTH...THE BETTER CHANCES OF SEVERE WEATHER WILL BE NORTH OF OUR
AREA CLOSER TO THE MID SOUTH REGION WE BELIEVE. STAY TUNED.
EARLY NEXT WEEK...FRONT WILL BE DEEP INTO THE GULF WITH HIGH PRESSURE
BRINGING A QUIETER PATTERN. RAIN CHANCES BACK UP BY THE MIDDLE OF
NEXT WEEK WITH NEXT LOW PRESSURE SYSTEM AND FRONT IMPACTING THE AREA. /10
&&
.AVIATION 18Z ISSUANCE...VSBYS HAVE INCREASED TO IFR CRITERIA OR
BETTER ACROSS THE REGION THIS AFTERNOON...BUT CIGS CONTINUE TO RANGE
FROM LIFR TO MVFR. LOWER BASED CIGS ARE CLOSER TO THE COAST WHERE
PERSISTENT LOW CLOUDS AND FOG LINGER. EXPECT IFR/LIFR CONDITIONS TO
DEVELOP ALONG COASTAL ZONES SHORTLY AFTER DARK THIS EVENING AS LOW
CLOUDS AND FOG BEGIN MOVING INLAND ONCE AGAIN...SPREADING FARTHER
INLAND OVER INTERIOR ZONES OVERNIGHT. BY DAYBREAK EXPECT VLIFR
CIGS/VSBYS ACROSS MOST OF THE REGION...ESPECIALLY COASTAL LOCATIONS.
AS WAS THE CASE TODAY...LOW CLOUDS AND FOG WILL SLOWLY LIFT THROUGH
THE MORNING HOURS ON FRIDAY...WITH GENERAL IFR CONDITIONS EXPECTED BY
AFTERNOON. 12/DS
&&
.MARINE...A LIGHT ONSHORE FLOW IS EXPECTED THROUGH TONIGHT...THEN
GRADUALLY INCREASE TO SCEC LEVELS AGAIN DURING THE EARLY PART OF THE
WEEKEND AS A FRONT APPROACHES THE AREA. WINDS/SEAS MAY APPROACH SCA
CRITERIA FOR A TIME ON SATURDAY NIGHT JUST IN ADVANCE OF THE FRONT.
THE FRONT IS STILL EXPECTED TO MOVE EAST ACROSS THE COASTAL WATERS
EARLY ON SUNDAY...WITH WINDS SHIFTING TO OFFSHORE IN ITS WAKE. A LOOK
AT BEACH OBSERVATIONS AND MARINE CAMS CONTINUE TO SHOW DENSE FOG
OVER THE GULF WATERS AND ALONG AREA BEACHES. WITH THE SOUTHEASTERLY
WINDS CONTINUING TO BRING A WARM AND MOIST AIRFLOW ACROSS THE COOL
NEAR SHORE WATERS...CONDITIONS WILL REMAIN FAVORABLE FOR DENSE FOG
OVER THE NEAR SHORE MARINE ZONES THROUGH TONIGHT. WE HAVE THEREFORE
EXTENDED THE DENSE FOG ADVSY FOR OUR MARINE ZONES (MWW) THROUGH 10 AM
FRIDAY MORNING. 12/DS
&&
.FIRE WEATHER...A WARM AND MOIST AIRMASS PERSISTS WITH THE POTENTIAL
OF DENSE OVERNIGHT AND MORNING FOG CONTINUING. /10
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 64 76 64 76 / 20 20 20 30
PENSACOLA 65 75 65 72 / 20 20 20 30
DESTIN 65 74 65 73 / 20 20 20 20
EVERGREEN 60 77 61 78 / 20 20 20 30
WAYNESBORO 60 76 60 76 / 30 20 20 30
CAMDEN 59 77 60 79 / 30 20 20 30
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...DENSE FOG ADVISORY UNTIL 10 AM FRIDAY FOR THE FOLLOWING ZONES:
LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN...AND UPPER
MOBILE.
FL...DENSE FOG ADVISORY UNTIL 10 AM FRIDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
MS...DENSE FOG ADVISORY UNTIL 10 AM FRIDAY FOR THE FOLLOWING ZONES:
GEORGE...AND STONE.
GM...DENSE FOG ADVISORY UNTIL 10 AM FRIDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...AND MOBILE BAY.
&&Hazardous weather outlook, Dec 25, 4:45 AM CST, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 445 AM CST THU DEC 25 2008 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-261100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 445 AM CST THU DEC 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. A WEAKENING COLD FRONT WILL STALL JUST NORTH OF THE COAST TODAY...WITH AREAS OF FOG PERSISTING ALONG THE COAST AND OFFSHORE THROUGH THE AFTERNOON HOURS. THE FOG WILL SPREAD WELL INLAND TONIGHT AFFECTING LARGER PORTIONS OF THE REGION. WIDESPREAD RESTRICTED VISIBILITIES LESS THAN ONE QUARTER OF A MILE ARE EXPECTED OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE STALLED FRONTAL BOUNDARY WILL LIFT NORTH AS A WARM FRONT BY FRIDAY...WITH A WARM AND MOIST AIRMASS MOVING BACK INLAND THROUGH SATURDAY. AREAS OF FOG WILL BE POSSIBLE THROUGH FRIDAY NIGHT. VISIBILITIES IN FOG WILL BE REDUCED TO ONE MILE OR LESS. ANOTHER COLD FRONTAL SYSTEM WILL APPROACH FROM THE NORTHWEST ON SATURDAY. THERE IS A SLIGHT CHANCE THAT A FEW SEVERE THUNDERSTORMS MAY DEVELOP ALONG AND AHEAD OF THE FRONT LATE SATURDAY INTO EARLY SUNDAY. STAY TUNED FOR ADDITIONAL FORECASTS AND UPDATES REGARDING ANY SEVERE WEATHER THREAT SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER AND EMERGENCY MANAGEMENT ACTIVATION FOR SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH FRIDAY. /05
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 10:59 PM CST | Dense Fog Advisory | MOB | 10 hr | |
| Dec 25, 9:11 AM CST | Dense Fog Advisory | MOB | 109 min | |
| Dec 24, 6:08 PM CST | Severe Thunderstorm Warning | MOB | Escambia | 52 min |
| Dec 24, 6:24 PM CST | Special Marine Warning | MOB | 37 min | |
| Dec 24, 6:46 PM CST | Severe Thunderstorm Warning | MOB | Crenshaw | 44 min |
| Dec 24, 10:42 PM CST | Marine Dense Fog Advisory | MOB | 33 hr |
Nearby
Dense Fog Advisories in Mississippi, 2008Dense Fog Advisories in Florida, 2008Dense Fog Advisories in Alabama, 2008Every dense fog advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.